# SDR AALA200802188

- Difficulty date: August 18, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 67,058 hours, 10,586 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 143T8204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW FAIL SAFE STRAP AT FORWARD CARGO DOOR CUT OUT LOWER MAIN SILL HAD CORROSION.  AREA OF DISCREPANCY IS 2 INCHES BY 1.8 INCH WITH A DEPTH OF .024 INCH.  REPAIRED PER SRM 530001 AND PERFORMED HIGH FREQUENCY EDDY CURRENT TEST.  NO CRACKS FOUND.  SYSTEM GROUND CHECKED NORMAL OPS.
